# SDR 02FDEA00418

- Difficulty date: June 15, 2002
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-200
- Aircraft serial: 18872
- Aircraft time: 68,528 hours, 50,660 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STR 19L TO 23L, BS 350-360 SKIN BULGING AROUND FASTENERS.  REMOVED AND REPLACED SKIN PER EA 7-5330-64974 & SRM 53-30-3.
